Coverart for item
The Resource Infinite Abelian groups, László Fuchs

Infinite Abelian groups, László Fuchs

Label
Infinite Abelian groups
Title
Infinite Abelian groups
Statement of responsibility
László Fuchs
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
Dewey number
  • 510/.8 s
  • 512/.2
Illustrations
illustrations
Index
index present
LC call number
QA3
LC item number
.P8 vol. 36
Literary form
non fiction
Nature of contents
bibliography
Series statement
Pure and applied mathematics; a series of monographs and textbooks
Series volume
v. 36
Label
Infinite Abelian groups, László Fuchs
Instantiates
Publication
Bibliography note
Bibliography: v. 1, p. 275-280; v. 2, p. 325-351
Carrier category
volume
Carrier MARC source
rdacarrier
Content category
text
Content type MARC source
rdacontent
Dimensions
24 cm.
Extent
2 v.
Isbn
9780122696022
Isbn Type
(v. 2)
Lccn
78097479 //r73
Media category
unmediated
Media MARC source
rdamedia
Other physical details
ill.
System control number
(OCoLC)ocn369110274
Label
Infinite Abelian groups, László Fuchs
Publication
Bibliography note
Bibliography: v. 1, p. 275-280; v. 2, p. 325-351
Carrier category
volume
Carrier MARC source
rdacarrier
Content category
text
Content type MARC source
rdacontent
Dimensions
24 cm.
Extent
2 v.
Isbn
9780122696022
Isbn Type
(v. 2)
Lccn
78097479 //r73
Media category
unmediated
Media MARC source
rdamedia
Other physical details
ill.
System control number
(OCoLC)ocn369110274

Library Locations

    • Harold B. Lee Library Brigham Young University, Provo, UT, 84602, US
      40.249156 -111.649242
Processing Feedback ...